# SDR DALA2024020201490

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Out Of Limits
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: REWORK WAS FOUND OUT OF LIMITS ON UPPER STRUCTURE FLAP TRUNNION INBOARD FLAP ON LH WING MEASURE OF MAXIMUN DEPTH 0.298IN AND TRUNNION SHAFT DIAMETER 3.086IN CONTAC LIAISON ENGINEERING. ADDITIONAL ENGINEERING D OCUMENTATION IS REQUIRED PRIOR TO FURTHER FLIGHT. FOR AD MANDATED DOCUMENTS AN AMOC MAY BE REQUIRED. REFERENCE AA 5751-01025. C/A: LAP TRUNNION INBOARD ON LH WING WILL BE REPLACE FOR CUSTOMER REQUEST FOR SEVERAL DAMAGES AS PER A320 CMM 57-52-21-400-806-C01FOR PARTIAL WORK DETAIL REFER TO: ORNRC 49/500 RII INSPECTION COMPLETE 0758801 (AE81QC) JOB COMPLETE. (LP: 0183304)
